RUS  ENG ЖУРНАЛЫ   ПЕРСОНАЛИИ   ОРГАНИЗАЦИИ   КОНФЕРЕНЦИИ   СЕМИНАРЫ   ВИДЕОТЕКА   ПАКЕТ AMSBIB
Общая информация
Последний выпуск
Архив
Импакт-фактор
Подписка

Поиск публикаций
Поиск ссылок

RSS
Последний выпуск
Текущие выпуски
Архивные выпуски
Что такое RSS



Алгебра и анализ:
Год:
Том:
Выпуск:
Страница:
Найти






Персональный вход:
Логин:
Пароль:
Запомнить пароль
Войти
Забыли пароль?
Регистрация


Алгебра и анализ, 2020, том 32, выпуск 3, страницы 39–64 (Mi aa1699)  

Статьи

Almost everywhere regularity for the free boundary of the $p$-harmonic obstacle problem $p>2$

J. Andersson

Institutionen för matematik KTH, 100 44 Stockholm, Sweden

Аннотация: Let $u$ be a solution to the normalized $p$-harmonic obstacle problem with $p>2$. That is, $u\in W^{1,p}(B_1(0))$, $2<p<\infty$, $u\ge 0$ and
$$ \mathrm{div} ( |\nabla u|^{p-2}\nabla u)=\chi_{\{u>0\}}\textrm{ in }B_1(0) $$
where $u(x)\ge 0$ and $\chi_A$ is the characteristic function of the set $A$. The main result is that for almost every free boundary point with respect to the $(n-1)$-Hausdorff measure, there is a neighborhood where the free boundary is a $C^{1,\beta}$-graph. That is, for $\mathcal{H}^{n-1}$-a.e. point $x^0\in \partial \{u>0\}\cap B_1(0)$ there is an $r>0$ such that $B_r(x^0)\cap \partial \{u>0\}\in C^{1,\beta}$.

Ключевые слова: $p$-Laplace operator, blow-up, Carleson measure Hausdorff measure.

Финансовая поддержка Номер гранта
Swedish Research Council 2016-03639
This research was supported by the Swedish research council grant 2016-03639.


Полный текст: PDF файл (243 kB)
Первая страница: PDF файл
Тип публикации: Статья
Поступила в редакцию: 18.12.2018
Язык публикации: английский

Образец цитирования: J. Andersson, “Almost everywhere regularity for the free boundary of the $p$-harmonic obstacle problem $p>2$”, Алгебра и анализ, 32:3 (2020), 39–64

Цитирование в формате AMSBIB
\RBibitem{And20}
\by J.~Andersson
\paper Almost everywhere regularity for the free boundary of the $p$-harmonic obstacle problem $p>2$
\jour Алгебра и анализ
\yr 2020
\vol 32
\issue 3
\pages 39--64
\mathnet{http://mi.mathnet.ru/aa1699}


Образцы ссылок на эту страницу:
  • http://mi.mathnet.ru/aa1699
  • http://mi.mathnet.ru/rus/aa/v32/i3/p39

    ОТПРАВИТЬ: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Алгебра и анализ St. Petersburg Mathematical Journal
    Просмотров:
    Эта страница:13
    Первая стр.:1
     
    Обратная связь:
     Пользовательское соглашение  Регистрация  Логотипы © Математический институт им. В. А. Стеклова РАН, 2020